# SDR SWIA2017100643834

- Difficulty date: September 21, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 32,246 hours, 28,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER OUTBD WINDSHIELD ANGLE IS CRACKED.  REMOVED AND REPLACED THE LT WINDSHIELD POST FITTING IAW SRM.
